# SDR KCSA2024122932

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 99,826 hours, 17,757 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVERHEAD. PERFORMED HATCH OPERATIONAL AND INSPECTION IAW B747-400 AMM 52-21-00 OPERATIONAL CHECK GOOD.
